# SDR TRAX200701450

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLANGE OF ACCESS 521DT CORRODED.  10-11-07   LT WING FLANGE, 521 DT AREA, CORROSION REMOVED IAW SRM 57-14-12 FIG 401   FLANGE WITHIN LIMITS (MATERIAL REMAINING 0.762") IAW SRM 57-14-12 FIG 302   HFEC PERFORMED  IAW NTM.   NO CRACKS FOUND,   REPAIR DETERMINED NOT TO BE A MAJOR REPAIR  IAW SP 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 57-14-12 FIG 401. MATERIAL THICKNESS: 0.782  MATERIAL REMOVED: 0.030  WITHIN LIMITS AS PER SRM: 57-14-12 FIG 301.
